| Model Number |
DIU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was discarded by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to suspect iol not giving an accurate astigmatism correction.The lens was replaced with another diu150, but lower diopter (20.5) size iol.There was no patient injury.Patient well post-op.It was learned that the suspect product was discarded.No other information was provided.